# SDR DALA2025061104460

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 60,895 hours, 43,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9527, MULTIPLE EMERGENCY LIGHTS INOP THROUGHOUT CABIN. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT BATTERY PACKS B5-227 AND B5-230 PER B717 AMM 33-51. OPS CHECK GOOD. (LP 6564077)
